Gerd and Yeast

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Ris24
New Member


Date Joined Jul 2014
Total Posts : 4
   Posted 7/20/2014 9:22 PM (GMT -6)   
Hello, I recently was on 3 rounds of amoxicillin. Now I am suffering with severe reflux. It is so bad that my throat is on fire and nose and ears burn. Went to emergency room because it got so bad. I was given protonix and ranitidine. They don't seem to be working. I feel like nothing relieves the burn. Could the amoxicillin have caused an overgrowth of yeast and that's causing severe heart burn. I've cut back to a very bland diet but throat gets very sore when I eat foods with any kind of sugar. (ie. banana) I'm also not sleeping good and very jittery. Have had some heart palpitations. Does anyone else have this issue? Help!
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 26, 2018 8:21 AM (GMT -6)
There are a total of 3,006,741 posts in 329,388 threads.
View Active Threads


Who's Online
This forum has 161849 registered members. Please welcome our newest member, Michael007.
205 Guest(s), 8 Registered Member(s) are currently online.  Details
Mustapha, StanInCA, HeartsinPain, PeterDisAbelard., LymeWarrior21, pombear, TokyoPVCs, jdiane